# SDR SWIA200923113

- Difficulty date: November 15, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 18,488 hours, 13,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY LIGHT INOP.  (FLT 4883)  RELAMPED EMERGENCY LIGHT.
